# SDR CKSA97262

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 4952112
- Condition: Ruptured
- Location: Main Duct
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURIZATION AT FL290.  CABIN RATE OF CLIMB WENT FROM 1000 TO 2000 FEET PER MINUTE.  REGAINED CONTROL AT FL190.  DESCENDED AIRCRAFT TO FL130 FOR FINAL CRUISE CEILING.  CABIN STABILIZED AT 4000 FEET.  LOUD NOISE ASSOCIATED WITH LOSE OF CABIN PRESSURE.  CREW WENT ON OXYGEN WHEN CABIN EXCEEDED 9000 FEET.  FOUND BLOWN SEAL IN DUCT DOWN LINE FROM FLOW CONTROL VALVE.  REPLACED SEAL, RECONNECTED DUCTING, OPERATED NASI FLOW CONTROL SYSTEM.  NO LEAKS NOTED ALL PARAMETERS NORMAL.
